# SDR UALA2012041702305

- Difficulty date: April 16, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 56,663 hours, 15,862 cycles
- Engine: Pwa PW2037
- System (JASC): 4950 · APU Bleed Air System
- Part: Controller
- Part number: 211734220
- Part serial: 143
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INITIAL APU DUCT PRESS 18 PSI L-R.  CYCLED APU OFF-ON AND TURN ON L PACK TO GET PRESS TO 30.MAINT TEXT: SUSPECT 'SURGE CONT VLV OR FLOW CONTROL MODULE' DUE TO EXTREMELY SLOW TO ACCEL DURING START.  REPLACED APU FLOW SENSING MODULE.  DUCT PRESS NOW NO LOAD 34, BOTH PACKS 24, LT OR RT PACK 28, MES 30.  STILL HAVE SLOW ACCEL DURING APU START.  GENERATED NEW ITEM TO COVER THIS ITEM.
REPLACED APU CONTROLLER. REPLACED APU.
